Bulletin of the American Mathematical Society

On quotients of manifolds: A generalization of the closed subgroup theorem

Héctor J. Sussmann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 573-575.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535545

Mathematical Reviews number (MathSciNet)
MR0331416

Zentralblatt MATH identifier
0301.58002

Subjects
Primary: 58A05: Differentiable manifolds, foundations

Citation

Sussmann, Héctor J. On quotients of manifolds: A generalization of the closed subgroup theorem. Bull. Amer. Math. Soc. 80 (1974), no. 3, 573--575. https://projecteuclid.org/euclid.bams/1183535545


Export citation

References

  • 1. R. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957). MR 22 #12162.
  • 2. J. P. Serre, Lie algebras and Lie groups, Lectures given at Harvard University, 1964, Benjamin, New York, 1965, MR 36 #1582.
  • 3. H. J. Sussmann, A generalization of the closed subgroup theorem to quotients of arbitrary manifolds J. Differential Geometry (to appear).
  • 4. H. J. Sussmann, Observable realizations of nonlinear systems (submitted).